# SDR UPS99828680

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FILLET PNL 191AA HAS CORROSION AND BARE METAL A-708 RACK NR 25.  FAB -3 PANEL, -5 AND -7 FILLERS IAW DAC DWG 5701940.  ALODINED AND PRIMED PANEL L AND FILLER IAW DC8 SRM 51-1-8.  INSTALLED FILLERS IAW DC8 SRM 51-1- 21 AND DC8 SRM 71-2-2.
